# SDR YENA200437

- Difficulty date: June 23, 2004
- Submitted: June 29, 2004
- Operation: Air carrier
- Aircraft: N503JB
- Make and model: Airbus A320-232
- Aircraft serial: 1123
- Aircraft time: 17,254 hours, 7,260 cycles
- Engine: Iae V2500A1
- System (JASC): 2330 · Entertainment System
- Part: Electrical Box
- Part number: 3042865102
- Part serial: 5460
- Condition: Malfunctioned
- Location: Entertain Sys
- Part time: 2,400 hours, 854 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

3O MINS INTO FLIGHT FA NR 1 REPORTED AN ODOR EMITTING FROM ROW 1-4, TURNED LIVE TV MASTER SWITCH TO OFF, SMELL WAS GONE AFTER 3 MIN.  TV'S WERE WORKING PRIOR TO TURNING THE MASTER SWITCH OFF.  COMPLIED WITH INFO NOTICE 2003-T050TR A.  NO ABNORMALITIES WERE FOUND.  REMOVED AND REPLACED SEB'S AT 2B & 2E FOR PRECAUTIONARY MEASURE IAW CMM 23-39-00.  SYSTEM OPERATION SATISFACTORY. SEB S/N 5460 & 2017.
